Research

Statistical inference for multidimensional inequality indices


Reference:

Abul Naga, R., 2010. Statistical inference for multidimensional inequality indices. Economics Letters, 107 (1), pp. 49-51.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.econlet.2009.12.023

Related URLs:

Abstract

We use the delta method to derive the large sample distribution of multidimensional inequality indices. We also present a simple method for computing standard errors and obtain explicit formulas in the context of two families of indices.

Details

Item Type Articles
CreatorsAbul Naga, R.
DOI10.1016/j.econlet.2009.12.023
Related URLs
URLURL Type
http://www.scopus.com/inward/record.url?scp=77249146360&partnerID=8YFLogxKUNSPECIFIED
Uncontrolled Keywordslarge sample distributions,standard errors,multidimensional inequality indices
DepartmentsFaculty of Humanities & Social Sciences > Economics
RefereedYes
StatusPublished
ID Code17536

Export

Actions (login required)

View Item